# SDR DL764070639

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 23,469 hours, 7,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 34-41 RIGHT SIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACD BATTERY PACK AT SEAT ROW 36 FG, OPS NML MFG P/ 717-01-100.
